Discussions that mention clindamycin

Acne board


Hey all,

I have been on retin a micro for about 2.5 weeks now.. My face is soooooo red because of it.. I went back to the derm and she said that its retinoid dermatitis and told me to use this steriod lotion that will help with the irritation and to stop the retin a and also the topical clindamycin I use in the morning.. I have to stop using them for 3 days then start the retin a micro and the clindamycin rotating them.. clinda one day only then retin a micro only for that day.. any thoughts on this approach would be great.. i'm kinda skeptical if this is going to work.. and i'm tired of the flaking and redness.. makeup looks aweful on me because of the irritation.. let me know what you guys think please..

Thanks! :D
I use retin-a micro at night and clindamycin gel in the morning also. I get some redness, but mostly peeling. I found it helps to skip the weekends, but I would think rotating as your derm suggests would work to. I have been on this combo before and the irritation does get less the longer you use it. I don't even know what the clindagel does....the irritation is probably from the retin a.